Topical steroid

What is Topical steroid?

Topical steroid is an application of steroids containing drops or ointment on the superficial areas of skin or conjunctiva of eye and mucus membrane.

Questions and answers on "Topical steroid"

what is this infection on my feet and how do I treat it? tried otc lamasil and it got much worse.

doctor1 MD

Brief Answer:
Topical steroid and oral antihistamines

Detailed Answer:
Hello. thank you.

I am Dr. kakkar(Dermatologist). I have noted your concern and I have viewed the image.

Seems like Eczematous dermatitis rather than a fungal infection.
I suggest you to use an ultra potent topical steroid...

Read Full Thread   Ask a Doctor Now

Hi Doctor,

I feel too much itching on the upper part of skin of my elbow. I have attached the pic.

Please suggest the medicine.

Thanks!!

doctor1 MD

Brief Answer:
Topical steroid and oral antihistamine

Detailed Answer:
Hello. Thank you for writing to us

I am Dr. Kakkar (dermatologist). I have gone through your query and I have viewed the image.
I can see a red, dry/ rough appearing patch on your arm. It is eczematitis dermatitits.
I suggest...

Read Full Thread   Ask a Doctor Now

I think I found a patch of psoriasis on my face, near my eye. What is the best way to treat psoriasis on the face, I don't dare use the strong steroid creams!

doctor1 MD

Brief Answer:
Use an OTC topical steroid for a weeks

Detailed Answer:
Hello. Thank you for writing to us

I am dr. kakkar (dermatologist). I have gone through your query and I have noted your concern.
You may use an OTC topical steroid cream e.g cortisone cream (contains hydrocortisone1%), twice...

Read Full Thread   Ask a Doctor Now

Will I have a rebound effect or topical steroid withdrawal when I stop the use of high potency topical steroid ointment (betamethasone or clobetesol propionate) to treat my psoriasis? I have only been using the ointment for 2 days so far. How do I avoid this side effect?

doctor1 MD

Brief Answer:
No rebound or withdrawal effect on stopping topical steroids

Detailed Answer:
Hi
Thanks for being at healthcaremagic
You won't have rebound or withdrawal phenomenon on stopping the use of topical steroids. Withdrawal phenomenon is usually seen on using high dose of oral steroids for...

Read Full Thread   Ask a Doctor Now

How to get rid of itchy, flakey scalp. Tried Coco-Scalp ointment, no success. Had this condition for many years and drives me nuts. Getting sore scalp from scratching. Am 84 yrs.old.

doctor1 MD

Brief Answer:
I suggest switch over to potent topical steroid + salicylic acid lotion

Detailed Answer:
Hello. Thank you for writing to us at healthcaremagic

I have gone through your query and I have noted down your complaints.

I suggest a possibility of either Scalp Psoriasis Or Scalp Seborrheic...

Read Full Thread   Ask a Doctor Now

I am cracked heels,now i am having pain also.i applied cracked heel ,crack etc.. available in shops.

doctor1 MD

Brief Answer:
urea based moisturizer+potent topical steroid

Detailed Answer:
Hello. Thank you for writing to us

I have taken note of your query and i have understood it.

I suggest you to use an intensive moisturizer that contains urea 10% or 20% in a cream form
You may mix this with a potent...

Read Full Thread   Ask a Doctor Now

I had two episodes (2 days apart) of angioedema two weeks ago-likely due to lisinopril (HBP med). I did go to ER and BP meds were changed. I continue to have a rather oversensitive system, I am finally off prednisone Day 2, as it was causing very high PB. However, I am having two areas of whelping one along my lateral chest wall (6" circle) and one of my eye is very swollen. I took 25 mg of benedyle 5 hours ago and 50 mg 30 min ago along with a previcide 20 mg. Is there Anything else I can do to decrease the reactions.

doctor1 MD

Brief Answer:
You should start topical steroid.

Detailed Answer:
Thanks for your question on HCM.
I can understand your situation and problem.
In my opinion you are taking appropriate treatment for this reaction.
This reaction needs time for healing, at least 1-2 weeks after stopping of drug....

Read Full Thread   Ask a Doctor Now

itchy bums on hand

doctor1 MD

Brief Answer:
Use a moisturizer and a potent topical steroid cream

Detailed Answer:
Hello. Thank you for writing to us,

I am Dr.Kakkar (Dermatologist).
I have gone through your query and I have reviewed the image.

I can see pin head sized, numerous, grouped, raised lesions/bumps in this image....

Read Full Thread   Ask a Doctor Now

HI, I got a bit to much sun on my head and face. I'm a little short of hair on my head.already started pealing on my head. Is vitamin E good to use or what would You suggest.

doctor1 MD

Brief Answer:
Use a topical steroid cream and sunscreen during the day

Detailed Answer:
Hello. Thank you for writing to us

I am dr.kakkar (dermatologist).
I have gone through your query and I have noted your concern.
You seem to have sunburnt your skin. In addition to sun protection I suggest...

Read Full Thread   Ask a Doctor Now

I am 66 years old, male in good general health. I have eczema in both legs but only in the lower portion just above the feet. My father also had it at the same place. I have it for last 20 years. I apply vaseline after shower. Also I apply Fluocinonide .05 percent on alternate days plus mupirocin ointment usp 2 % on alternate days. With this, things are ok. My question is - Is this a good plan. Also I understand that there are new eczema treatments in 2017. What are they and which one I should or should not try. Thanks.

doctor1 MD

Brief Answer:
Regarding treatment options for eczema

Detailed Answer:
Hello. Thank you for writing to us

I am dr.kakkar (dermatologist). I have gone through your query and I have noted your concern.
You have been using a moisturiser along with a moderately potent topical steroid (fluocinolone...

Read Full Thread   Ask a Doctor Now

Recent questions on  Topical steroid

doctor1 MD

Hi Last year I had to arrest a Somalian and I thought I got bit by fleas. I have six raised red spots that itch incessantly. I got eczema as a result and have been using betamethasone dipropionate 0.05% (eleuphrat) This cleared the eczema but the original six spot remain and itch even when scratched till bleeding. The cream helps but does not get rid of them. I have no allergies.

doctor1 MD

Hello, I think I have three spots of ring worn on my head. I have been to the Dr and he gave me Triamcinolone Acetonide Lotion, USP 0.1% ..... He did not call the spots ring worm, but the spots look like the picture on this sight. I have been using this medication since the first of the year and it is not helping ... I started with one spot and now have three. Help!

doctor1 MD

had a rash on legs, back , spots on arms, & now face. Dr.s have given me triamcinolone acetonide. last dr called it dry skin. I ve been working in medical field for over 30 years, ER, stab rm, etc. A pharmacist said I should not be on this steroid for over a few weeks, It has been 16 years. I why can .05 not be used on the face?

doctor1 MD

I have raised red patches that sometimes itch, sometimes don t. They are in various places on the whole body basically. The doctor gave me prednisone and told me to use cetaphil lotion all over twice a day. It all got better, then came back. I used an old steroid cream, triamcinolone acetonide and the cetaphil, and it went away again. Now have some again, plus skin reddens and goes away sometimes almost instantly in various places on my body. Any idea whats happening?

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...

doctor1 MD

I just noticed these spots under my armpit a few inches. It is slightly itchy. Its only here, no where else on body. I recently used a tanning bed ( I know it's bad, but wanted to get some color for vacation). I burned slightly in this area. Is it...

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the condition went down a lot and he told me it could be a heat rash . however it came back again though, I did...

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Lab Tests